Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Missed periods, taken Mensovit Plus with Evecare for commencing periods but in vain. Prescribed Sysron with B-complex to further postpone periods. Is it advisable?

Hi, I am 24 years old lady. My periods date is on 10th of every month and i get regular periods everytime on the exact date. Since i have my marriage on 10th of this month, i had to go for preponing my periods. Hence i consulted a Gynac, she adviced me to take Sysron for 3 days (on 23rd,24th and 25th). After cconsuminf those tablets i waited till 1st of June, I didnt get any results. So, she gave a Mensovit Plus tablets with evecare syrup. even after consuming this i havent got my periods yet. Now she has adviced me to go for Postponing the periods by taking Sysron tablets with B- Complex for next 10 days. Is it a good suggestion? Will it affect my period cycle in future? Please advice... Thanks in advance.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
Yes it is a good suggestion to postpone your periods.
That is more reliable than pre poning them.
IT will not affect future cycles.
Take care.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor